AMS eContent Search Results
Matches for: msc=(37J10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Markus Kunze and Rafael Ortega. Almost surely recurrent motions in the Euclidean space. Proc. Amer. Math. Soc. 145 (2017) 4345-4351.
Abstract, references, and article information   
View Article: PDF

[2] Sol Schwartzman. Symplectic actions on compact manifolds. Proc. Amer. Math. Soc. 143 (2015) 259-263.
Abstract, references, and article information   
View Article: PDF

[3] Yunhyung Cho. Log-concavity of the Duistermaat-Heckman measure for semifree Hamiltonian $S^1$-actions. Proc. Amer. Math. Soc. 142 (2014) 2417-2428.
Abstract, references, and article information   
View Article: PDF

[4] Ping Li. The rigidity of Dolbeault-type operators and symplectic circle actions. Proc. Amer. Math. Soc. 140 (2012) 1987-1995.
Abstract, references, and article information   
View Article: PDF

[5] Patrice Le Calvez and Jian Wang. Some remarks on the Poincaré-Birkhoff theorem. Proc. Amer. Math. Soc. 138 (2010) 703-715. MR 2557187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1